February 14, 2011 at 2:39 pm #89163
AnonymousInactiveFebruary 14, 2011 at 2:39 pmPost count: 14413
Meds are doing everything I want them to do and more…this is great.
The only thing is that I’ve been getting for the past 4 days i’ve been taking the meds a feeling of heart burn and/or butterflies in stomach feeling taking ritalin 2-3 a day. (im on 10 mg)
I always take the meds while or just after eating…does this go away, are there any tricks to have those symptoms go away?
Its not overwelming but a bit annoying I find.
ThanksREPORT ABUSEFebruary 14, 2011 at 10:54 pm #100906
AnonymousInactiveFebruary 14, 2011 at 10:54 pmPost count: 14413
Hey J……. are you eating when you take your meds???? Something bland bread ….toast, not a lot of butter or jam….. I’m not a doctor but I did use Ritalin for a while. It can cause some stomach issues so I found it is best to eat something at the same time. Coffee, acidic foods like tomatoes, oranges, fired foods, carbonated drinks also played hell with me, so maybe stay away from them. If that works you can maybe introduce those things slowly back into your everyday diet and see what happens???? Also it takes some time to regulate the dosage…… again I’m not a doctor but I think the idea is to find out what the minimum dosage is while maintaining a positive effect. Some patience is required to get it regulated.
Try the bland food right away John…… and for sure eat something when your take your meds. Like a said a piece of toast maybe good enough.
toofatREPORT ABUSEFebruary 15, 2011 at 1:38 pm #100907
AnonymousInactiveFebruary 15, 2011 at 1:38 pmPost count: 14413
Ya i always take the medication while or after eating and try to stay away from acid foods…one good thing is that i can sleep a bit better than a few days ago….
In any case, I will most probably switch to concerta in about a months time. I went on ritalin so that the government would cover my concerta later on….to be covered here you must try ritalin for about a month…if you find it doesnt work…you can tell your doctor and they’ll put you on the exception medication list which means medications such as concerta are covered afterwards.REPORT ABUSEFebruary 15, 2011 at 4:25 pm #100908
AnonymousInactiveFebruary 15, 2011 at 4:25 pmPost count: 14413
Hey John…… remember one has to work with their doctor to get the dosage right. What your taking now the 10 mg x3 might be high for you…..or low…… report what is happening to your doctor and he can suggest any appropriate changes for you…. feed-back to your doctor is critical!!!
between you two you’ll get it right…..
toofatREPORT ABUSEFebruary 17, 2011 at 1:34 pm #100909
AnonymousInactiveFebruary 17, 2011 at 1:34 pmPost count: 14413
Apparently symptoms such as heartburn and headache can usually be felt in the first 10 days of the treatment…I began taking zantac which apparently doesn’t interfere with the treatment however yesterday I felt as if the ritalin didnt work as effectively so im going to be off the zantac and wait to see if the heart burn goes away.
I’ve started taking omega-3 caplets (2-3) a day so we’ll see if this also helps overtime…tuning the medicine properly and giving the body a steady routine incuding exercise I think is the key to success as i understand it.REPORT ABUSEFebruary 19, 2011 at 2:01 am #100910
AnonymousInactiveFebruary 19, 2011 at 2:01 amPost count: 14413
Just to let you guys know after about a week the heart burn issues have gone away without the antiacids…..I guess you sometimes have to give it some time for your body to adapt.REPORT ABUSE